# SDR U2RA201405270002

- Difficulty date: May 7, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 68,419 hours, 20,990 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498205
- Condition: Cracked
- Location: Fuselage
- Part time: 68,419 hours, 20,990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ERO 5330ERO1712, INSPECTION NOTED A CRACKED STRINGER. STRINGER 16 LEFT BODY STATION 613. CRACK LENGHT .5".
